MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 50CM IMPLANT LEAD KIT, SLIM TIP; DRG LEAD

ST. JUDE MEDICAL - NEUROMODULATION 50CM IMPLANT LEAD KIT, SLIM TIP; DRG LEAD
Model Number MN10450-50A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In the event the device is returned to the manufacturer, the reported event cannot be analyzed via laboratory testing.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 3 of 3: reference mfr.Report#1627487-2018-06385; reference mfr.Report#1627487-2018-06389.It was reported the patient experienced ineffective pain relief due to migration of their drg lead.Reportedly, x-rays confirmed the issue.As a result, surgical intervention was undertaken on (b)(6) 2018 wherein 2 of the 3 original drg leads were explanted and replaced with new models.Postoperatively, stimulation was restored and the issue resolved.Note: all drg leads are being reported as it's unknown which leads contributed to the issue.

Brand Name
50CM IMPLANT LEAD KIT, SLIM TIP
Common Device Name
DRG LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7677536
Report Number1627487-2018-06394
Device Sequence Number1384357
Product Code PMP
UDI-Device Identifier05415067025562
UDI-Public05415067025562
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2018
Device Model NumberMN10450-50A
Device Lot NumberAB2111
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2018
Initial Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL MN10200, DRG INS
Outcome Attributed to Adverse Event Other;
Patient Weight95